Hi! I am 29 years old. Due to acne my Dr has prescribed me to take Isotretinoin. But my lips and skin especially around mouth is getting extremely dry. I am using Johnson's & John's moisturizer and lip balm regularly but of no use. Also suggest if i have to start using a night cream? If yes then which one? means Vitamin E moisturizing night cream or any other one. Please suggest.
I Am Having Extremely Dry Lips and Skin Around Mouth. Please Suggest a Way out to Get Rid off It?
Botox Price Calculator
What would you like to change?
Enter your info to request custom estimates from three local providers.
These providers will send a more accurate price based on your needs.
Doctor Answers 1
Isotrtinoin and dry lips
This is a normal side effect of this drug, so to some degree your have to grin and bear it. A greasy lip balm such as Aquaphor (in a tube not the actual lip balm) can be used. Do not use anything with Vitamin E since you could be allergic to it. If your bedroom is hot you may want to get a humidifier to put some moisture back in the air. The more you lick your lips, the worse it will get.The less ingredients the best, in whatever you use.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.